# SDR UPS02838045

- Difficulty date: March 24, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558401
- Part serial: 787473
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT IN TORQUE BOX STA 1220-1228 BETWEEN LONG 33R TO 32R IS CORRODED.  REMOVED AND REPLACED CORRODED ANGLE IAW DC8 SRM 53-2-0 FIG  2D.  FABBED SPLICE ANGLE IAW DC8 SRM 563-2-0, INSTALLED Z-ANGLES & SPLICES IAW DC8 SRM 53-2-0 FIG 2D.
